I am suffering from severe headache since 2 days with mild fever. It started a week before but was mild headache. Consulted doctor and he prescribed DOMCET. undergone urine and CBC both normal. Doctor suggested to continue DOMCET for 5 days and said will be OK. This is my first day on DOMCET TAB. Feeling the pain after the medicine effect goes. Do I need to worry or wait as per doctor's suggestion.
Like the answers? Chat privately with the doctor of your choice
Hello there. I can understand your concern. Yes, you need to continue the medicine for the prescribed number of days. You can take it upto three times a day. There is no need to worry. Its common to have headache with fever. Consult a general physician in person for further evaluation and management if the problem still persists. Best regards. Dr. Anil kumar jain. Bangalore.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.